Blank

My Posts

1 - 10 (of 1477) posts
Dec 15, 2010
"IGG is the best test for HSV1 and often isn't positive until 12-16 weeks. IGM is problematic because it has : many false positives: 1) it can be elevated even in recurrance 2) it can be elevated when cross reacting with other viru..."
Dec 13, 2010
"I'm sorry for your discomfort in your penis, it can be a very frightening and frustrating experience. It's reassuring that a broad screening for STDs was negative. It's reassuring that a few physicians have suspected balanitis rath..."
Mar 22, 2010
"Although fissures can cause bleeding, they are painful. Bleeding from prednisone or enbrel does not stop so quickly. A recent colonoscopy is reassuring to decrease the chance that cancer is causing the bleeding, and if it was cance..."
Mar 22, 2010
"Pain with eating after gastrectomy is common since the food needs to pass from the esophagus into the duodenum. Ask your gastroenterologist to consider looking into esophageal dysmotility as a reason for the pain. Enoch Choi, MD"
Mar 22, 2010
"I'm sorry you're experiencing stabbing right side pains. Although the tests you've recieved are reassuring, they are not the best at looking at the gallbladder which could benefit from a HIDA scan, MRI or upper endoscopy EGD. Enoch C..."
Mar 22, 2010
"An elevated alkaline phosphatase is a non-specific test and can be elevated from abnormalities in bone, lung, liver and other organs. It's reasonable to look into why it's progressively increasing since it's a definite trend. A gastroe..."
Mar 22, 2010
"Blood tests for H Pylori will be positive in blood for a long time after treatment, but the stool test for H Pylori should be negative after adequate treatment. Enoch Choi, MD"
Mar 22, 2010
"Gizzie, I'm glad you never feel sick, but I'm concerned about your diaphragm and rib cage pressure that's constant with backaches. GERD most often gives burning sensation, or sharp pains. It's more concerning of muscular strain or g..."
Mar 22, 2010
"The normal testing to date is reassuring, but with as significant stool changes that you've had, you could consider asking for a colonoscopy Enoch Choi, MD"
Mar 22, 2010
"Raja, It's not a good idea to take supplements if they make one confused and dizzy. They are not regulated by the FDA and can have things in them that you don't expect. These side effects can cause stomach burning and should be avoi..."